# SDR CA960227021

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tail Section
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TAIL SECTION STRUCK RUNWAY DUE TO OVER ROTATION ON LANDING. REPAIRED IN ACCORDANCE WITH SRM.
